# SDR SWAA031921

- Difficulty date: August 27, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 56,363 hours, 49,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED, BS 360, BETWEEN STRINGERS 13R AND 15R.  REPAIRED SHEAR TIE PER SRM.
